×

Found 380 Documents (Results 1–100)

Cauchy-Schwarz operator and norm inequalities for inner product type transformers in norm ideals of compact operators, with applications. (English) Zbl 07678101

Aron, Richard M. (ed.) et al., Operator and norm inequalities and related topics. Cham: Birkhäuser. Trends Math., 179-219 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Composition operators on Hardy-Sobolev spaces and BMO-quasiconformal mappings. (English. Russian original) Zbl 1480.46044

J. Math. Sci., New York 258, No. 3, 313-325 (2021); translation from Ukr. Mat. Visn. 18, No. 2, 209-225 (2021).
PDFBibTeX XMLCite
Full Text: DOI arXiv

Geodesics, retracts, and the norm-preserving extension property in the symmetrized bidisc. (English) Zbl 1439.32001

Memoirs of the American Mathematical Society 1242. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-3549-3/pbk; 978-1-4704-5075-5/ebook). 120 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI arXiv Link

Kato’s type inequalities for bounded linear operators in Hilbert spaces. (English) Zbl 1427.47001

SpringerBriefs in Mathematics. Cham: Springer (ISBN 978-3-030-17458-3/pbk; 978-3-030-17459-0/ebook). x, 126 p. (2019).
PDFBibTeX XMLCite
Full Text: DOI

Generalized modus ponens for \((U, N)\)-implications. (English) Zbl 1512.03050

Medina, Jesús (ed.) et al., Information processing and management of uncertainty in knowledge-based systems. Theory and foundations. 17th international conference, IPMU 2018, Cádiz, Spain, June 11–15, 2018, Proceedings. Part I. Cham: Springer. Commun. Comput. Inf. Sci. 853, 649-660 (2018).
MSC:  03B52
PDFBibTeX XMLCite
Full Text: DOI

A new look on the ordinal sum of fuzzy implication functions. (English) Zbl 1452.03076

Carvalho, Joao Paulo (ed.) et al., Information processing and management of uncertainty in knowledge-based systems. 16th international conference, IPMU 2016, Eindhoven, The Netherlands, June 20–24, 2016. Proceedings. Part I. Cham: Springer. Commun. Comput. Inf. Sci. 610, 399-410 (2016).
MSC:  03B52
PDFBibTeX XMLCite
Full Text: DOI

Bergman type operators on mixed norm spaces over the ball in \(\mathbb{C}^n\). (English. Russian original) Zbl 1369.47044

J. Contemp. Math. Anal., Armen. Acad. Sci. 51, No. 5, 242-248 (2016); translation from Izv. Nats. Akad. Nauk Armen., Mat. 51, No. 5, 3-12 (2016).
MSC:  47B38 32A37
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software